gynecologist-icon
Mid time bleeding
Hi, I am having irregular periods. After taking 2 courses of novelon medicine I have got my periods regular. but l have a delay in taking one tablet from last course. But also I got my periods in right time.my last date was September 30th and the expecting date is October 27th. But from last 4 days I am having a small amount of bleeding. can you suggest me what is the reason for that and what I have to do? Thank you.
299 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pritam Prakash Sulakhe
Gynecologist/Obstetrician 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹400 for 24 hrs

novelon contain hormones . u need to stick to ur course otherwise u will bleed. lifestyle changes are required. U look pco according to ur medicines prescribed. try loosing weight by 3-5 kg by diet and exercise. u will resume ur cycles.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Novelon can only mask your symptoms  for sometime but does nothing  to  heal the body.
Next Steps
Good news is that your period problem can be totally  reversed if you choose to do so. If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vijyaben Patel
Gynecologist 37 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi, while taking Novelon type medicines, time schedule is must. If you forget or delay, you may start break through bleeding. Again these are low dose pills, so if your thresold is not matching with dose,  in that case also bleeding occurs. So take it regularly and after that bleeding continue, contact your Gynecologist and get another pill pack.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, You should follow novelon dosage course strictly. Delaying or missing any tablet may interfere with bleeding. Do regular follow ups with your gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.